Ibuprofen 400mg Tablets Pack of 96

Ibuprofen 400mg Tablets Pack of 96

£5.69

This product is limited to 4 per order.

Available for expedited delivery. Delivery details

Ibuprofen 400mg tablets reduce inflammation and related pain. Ibuprofen can be taken to relieve muscular pain, nerve pain, and rheumatic aches and pains.

Description

What is ibuprofen?

Ibuprofen is an everyday painkiller used in the management of aches and pains for adults. It is commonly used to help manage back pain, period pain and toothache. Ibuprofen can also be used in the treatment of inflammation, for example sprains and strains, arthritis pain.

How does ibuprofen help?

Ibuprofen can be used to help relieve symptoms of pain associated with conditions, such as:

  • headaches
  • migraine
  • toothache
  • nerve pain
  • period pain.

It is also sometimes used to help reduce fever and discomfort caused by colds and flu. Find out more with our guide to ibuprofen which discusses what is ibuprofen, how to take ibuprofen, and cautions. If you are searching for the right pain relief tablets for you, check out our guide detailing the difference between Flarin, Ibuprofen and Paracetamol. You can also visit a local pharmacy near you to speak to our pharmacists on the best pain relief treatments available to you.

 

Directions

Adults and elderly

Take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period.

Should not be given to children under 12 years.

The tablets should be swallowed with a drink of water or milk.

 

Warnings

Ask your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin. If you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment. Do not take if you have a stomach ulcer or other stomach disorders.

You should carefully read all product packaging and labels prior to use Possible side effects whilst taking Ibuprofen Tablets.

Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product.

NSAIDs cause an increased risk of serious gastrointestinal (GI) adverse events, including bleeding, ulceration, and perforation of the stomach or intestines, which can be fatal. These events can occur at any time during use and without warning symptoms. Elderly patients and patients with a prior history of peptic ulcer disease and/or GI bleeding are at greater risk for serious GI events

 

Ingredients

Ibuprofen 400mg, Collodial Anhydrous Silica, Starch, Povidone, Croscarmellose Sodium, Microcrystalline Cellulose, Alginic Acid, Magnesium Stearate, Sodium Lauryl Sulphate, Sodium Starch Glycollate, Talc, Hypermellose (E464), Glycerol, Carmine (E120) and Titanium Dioxide (E171).

Customer reviews

Based on 2 reviews
5 out of 5

5 star
100%
4 star
0%
3 star
0%
2 star
0%
1 star
0%

Share your thoughts

Write a review

Belinda Pearce on 29/11/2023

I prefer to use the ibucalm ibuprofen 400 mg as a saves me taking two tablets I only have to take one. It does the job in good time and helps remove headaches I have had in the past Customer services are always helpful and so polite and friendly…. When I first ordered from them online I did not think that the service would be like this. Thank you

Verified purchase 26/09/2022 |

Ian Smith on 28/11/2023

Easy to order and great price

Verified purchase 13/11/2023 |

You may also like